Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Wiener-Hopf operators on a finite interval and Schatten-von Neumann classes


Author: Vladimir V. Peller
Journal: Proc. Amer. Math. Soc. 104 (1988), 479-486
MSC: Primary 47B35; Secondary 47B10
DOI: https://doi.org/10.1090/S0002-9939-1988-0962816-7
MathSciNet review: 962816
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Recently R. Rochberg has characterized Hankel and Toeplitz operators on the Paley-Wiener space which belong to the Schatten-von Neumann class $ {S_p}$ for $ p \geq 1$. These operators coincide up to Fourier transform with Wiener-Hopf operators on a finite interval. Using a different approach, we extend Rochberg's result to all positive $ p$.


References [Enhancements On Off] (What's this?)

  • [1] I. Ts. Gohberg and M. G. Krein, Introduction to the theory of linear nonselfadjoint operators in Hilbert space, "Nauka", Moscow, 1965; English transl., Amer. Math. Soc., Providence, R. I., 1969. MR 0246142 (39:7447)
  • [2] R. E. A. C. Paley and N. Wiener, Fourier transforms in the complex domain, Amer. Math. Soc. Colloq. Publ., vol. 14, Amer. Math. Soc., Providence, R. I., 1934. MR 1451142 (98a:01023)
  • [3] J. Peetre, New thoughts on Besov spaces, Duke Univ. Press, Durham, N. C., 1976. MR 0461123 (57:1108)
  • [4] V. V. Peller, Hankel operators of class $ {\mathfrak{S}_p}$ and their applications (rational approximation, Gaussian processes, the problem of majorizing operators), Mat. Sb. 113 (1980), 538-581; English transl., Math. USSR-Sb. 41 (1982), 443-479. MR 602274 (82g:47022)
  • [5] -, A description of Hankel operators of class for $ p > 0$, an investigation of the rate of rational approximation, and other applications, Mat. Sb. 122 (1983), 481-510; English transl., Math. USSR-Sb. 50 (1985), 465-494. MR 725454 (85g:47041)
  • [6] R. Rochberg, Toeplitz and Hankel operators on the Paley-Wiener space, Integral Equations Operator Theory 10 (1987), 187-235. MR 878246 (88c:47048)
  • [7] S. Yu. Rotfel'd, Remarks on singular numbers of the sums of completely continuous operators, Funktsional. Anal, i Prilozhen. 1 (1967), 95-96. (Russian) MR 0220094 (36:3161)
  • [8] S. Semmes, Trace ideal criteria for Hankel operators and applications to Besov spaces, Integral Equations Operator Theory 7 (1984), 241-281. MR 750221 (86c:47034)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35, 47B10

Retrieve articles in all journals with MSC: 47B35, 47B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0962816-7
Keywords: Wiener-Hopf operator, Hankel operator, Toeplitz operator, Schattenvon Neumann classes
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society